Journal article icon

Journal article

Positive Logic with Adjoint Modalities: Proof Theory‚ Semantics and Reasoning about Information

Actions


Access Document


Files:
Journal:
Review of Symbolic Logic More from this journal
Volume:
3
Pages:
351-373
Publication date:
2010-01-01
UUID:
uuid:2456466b-4a2d-4068-bd5f-c65f6bfde70c
Local pid:
cs:3538
Deposit date:
2015-03-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP